MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 110/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 110/17 PCC
Lot Number UNKNOWN
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that tube got disconnected from the tubing connector while sleeping.The site was abdomen and the patient used long tubing/ right next to sensor (pump).The location of detachment was at tubing connector.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.The patient stated there was not any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 110/17 PCC
MDR Report Key8314038
Report Number8021545-2019-00102
Device Sequence Number1619424
Product Code FPA
UDI-Device Identifier05705244009332
UDI-Public05705244009332
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1